# SDR 2009FA0000268

- Difficulty date: April 1, 2009
- Submitted: April 1, 2009
- Operation: General aviation
- Aircraft: N5920T
- Make and model: Cessna 150D
- Aircraft serial: 15060620
- Aircraft time: 6,752 hours
- Engine: Cont O200A
- Engine time: 458 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 04504004
- Condition: Failed
- Location: Exhaust
- Part time: 1,439 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO LANDING THE PILOT EXPERIENCED A HIGH OIL TEMPERATURE FOLLOWED BY A HOT SMELL AND SMOKE ENTERING THE COCKPIT. ENGINE LOST POWER AS A RESULT OF THE (P) LEAD WIRE SHIELDING MELTING TO THE RT MAGNETO AND GROUNDING OUT.
